Pacific Journal of Mathematics

An error estimate uniform in time for spectral Galerkin approximations of the Navier-Stokes problem.

John G. Heywood

Article information

Source
Pacific J. Math., Volume 98, Number 2 (1982), 333-345.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734260

Mathematical Reviews number (MathSciNet)
MR650014

Zentralblatt MATH identifier
0483.76041

Subjects
Primary: 65M60: Finite elements, Rayleigh-Ritz and Galerkin methods, finite methods
Secondary: 35Q10 65M15: Error bounds

Citation

Heywood, John G. An error estimate uniform in time for spectral Galerkin approximations of the Navier-Stokes problem. Pacific J. Math. 98 (1982), no. 2, 333--345. https://projecteuclid.org/euclid.pjm/1102734260


Export citation

References

  • [1] L. Cattabriga, Su un problems al contorno relativo al sistema di equazionidi Stokes, Rend. Sem. Mat. Univ. Padova, 31 (1961), 308-340.
  • [2] R. Finn, On the steady-state solutions of the Navier-Stokes equations, Acta Math., 3 (1961), 197-244.
  • [3] C. Foias, Statistical study of Navier-Stokes equations, Part I, Rend. Sem. Math. Univ. Padova, 48 (1973), 219-348.
  • [4] J. Heywood, The Navier-Stokes equations: On the existence, regularityand decay of solutions, Indiana U. Math. J., 29 (1980), 639-681.
  • [5] J. Heywood, Classical solutions of the Navier-Stokesequations, Proc. IUTAM Symp, Paderborn (W. Germany) 1979, Springer Lecture Notes in Math., 771 (1980). # 1On classical solutions of the nonstationaryNavier-Stokes equations in two and three dimensions, Fluid Dynamics Transactions, 10, (1980), 177-203.
  • [7] J. Heywood and R. Rannacher, Finite element approximation of the nonstationary Navier-Stokes Problem I, SIAM J. Num. Anal.
  • [8] E. Hopf, Uber die Anfangswertaufgabefurdie hydrodynamischenGrundgleichun- gen, Math. Nachr., 4 (1951), 213-231.
  • [9] S. Ito, The existence and the uniqueness of regular solution of nonstaionary Navier- Stokes equation, J. Fac. Sci. Univ. Tokyo Sect. IA, 9 (1961), 103-140.
  • [10] A. A. Kiselev and 0. A. Ladyzhenskaya, On the existence and uniqueness of the solution of the nonstationaryproblem for a viscous incompressible fluid, Izv. Akad. Nauk SSSR Ser. Mat., 21 (1957), 665-680.
  • [11] O. A. Ladyzhenskaya, The mathematical theory of viscous incompressibleflow, Second Edition, Gordon and Breach, New York, 1969.
  • [12] J. L. Lions, Quelques methodes de resolution des probUmes aux limitesnonlineaires, Dunod (1969), Paris.
  • [13] J. Necas, Les methodes directes en theorie des equations elliptiques, Masson et C10, Editeurs, (1967), Paris.
  • [14] G. Prodi, Teoremi di tipo locale per il sistema de Navier-Stokes e stabilit delle soluzione stazionarie,Rend. Sem. Mat. Univ. Padova, 32 (1962), 374-397.
  • [15] R. Rautmann, On the convergence-rate of nonstationary Navier-Stokes approxima- tions, Proc. IUTAM Symp, Paderborn (W. Germany) 1979, Springer Lecture Notes in Math., 771 (1980).
  • [16] R. Rautmann, Eine Fehlerschranke fur Galerkinapproximationenlokaler Navier-Stokes- Lsungen, Constructive methods for Nonlinear Boundary Value Problems and Non- linear Oscillations, edited by J. Albrecht, L. Collatz, K. Kirchgassner, Basel IRNN 48, Birkhauser, (1979),110-125.
  • [17] R. Temam, Navier-Stokes Equations, North-Holland Publ. Comp., Amsterdam,1977.